# SDR 04FDEA01831

- Difficulty date: June 21, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8101
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, HORIZONTAL STABILIZER RIGHT HAND BARREL NUT NR 8 BORE   CORROSION BLENDED OUT EXCEEDED LIMIT.  EMPENNAGE, HORIZONTAL STABILIZER RIGHT HAND NR 8 BARREL NUT BORE.  REPAIRED AS PER FEDEX EA 1-5510-78023 - STABLIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE 8R.  AUTHORIZATION TO BORE THROUGH THE BOTTOM (MD-11 SB 55-023 REV 1)
